| Model Number |
2307-10-001 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the hospital have some delta xtend instruments that need to be exchanged due to general wear and tear, details are as follows: 3.5 mm cannulated hex screwdriver.General wear and tear over time, the hex is now misshapen and due to it becoming more rounded, does not grip and engage with the screw sufficiently to tighten it.Modular humeral stem trial ø 10 mm.The proximal part of the trial stem has been impacted over time causing the curvature of the hole to be slightly misshapen.This, however, makes it extremely difficult to insert the epiphysis onto the trial stem.With a lot of force, the epiphysis cannot be fully inserted, meaning that it does not sit flush against the stem.Trailing is therefore inaccurate.Size 2 left epi trial.Insertion post damaged trying to insert into above broken trial.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.